MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MULTIGEN2 RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MULTIGEN2 RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY
Catalog Number 8400000000
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Codes Arrhythmia (1721); Chest Pain (1776); Fall (1848); Fatigue (1849); High Blood Pressure/ Hypertension (1908); Pain (1994); Ambulation or Postural Difficulties (2544); Full thickness (Third Degree) Burn (2696); Unspecified Nervous System Problem (4426); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Full udi is not available due to missing serial number.
 
Event or Problem Description
It was reported that the patient was shocked during a procedure with a rf generator.The patient stated he has experienced tachycardia, chest pain, and fatigue.The patient also stated he has experienced falls, difficulty walking, extreme pain, neurological issues, and a third-degree burn.At this time, it is unknown what caused the shock or burn to the patient.Additional information is being gathered.
 
Event or Problem Description
He patient was not able to provide any further information regarding the reported event.
 
Additional Manufacturer Narrative
A medical safety director at stryker was consulted regarding the reported event.In summary, the symptoms reported by the patient would more likely be seen immediately after a high voltage event (>1000 v).It is not possible for our device to achieve a level that high.The reported symptoms would have been noted and treated at the time of admission.A late on-set of symptoms like this has not been observed, based on previous clinical research; therefore, it is unlikely that the stryker device caused or contributed to the reported event.

Brand Name
MULTIGEN2 RF GENERATOR
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22586178
Report Number3015967359-2025-01302
Device Sequence Number9392955
Product Code GXD
UDI-Device Identifier07613327173642
UDI-Public(01)07613327173642
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170242
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8400000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight85 KG
Patient RaceWhite